Welfare dependency? A critical analysis of changes in welfare recipient numbers

Henman, P and Perry, J (2002) Welfare dependency? A critical analysis of changes in welfare recipient numbers. Australian Journal of Social Issues, 37 3: 315-335.

Author Henman, P
Perry, J
Title Welfare dependency? A critical analysis of changes in welfare recipient numbers
Journal name Australian Journal of Social Issues   Check publisher's open access policy
ISSN 0157-6321
Publication date 2002-01-01
Sub-type Article (original research)
Volume 37
Issue 3
Start page 315
End page 335
Total pages 21
Language eng
Keyword Social Issues
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Nursing, Midwifery and Social Work Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 23:14:14 EST